# SDR CKSA98695

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B041182
- Condition: Corroded
- Location: Bs 734-745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER LOCATED AT STA 743 TO STA 745, STR 47L, WL 92 HAS AREA APPROX 6 LENGTH OF LEVEL 2 CORROSION.  REPAIRED STRINGER IAW BOEING ASA CKF-K1-017.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7CI1014, CPCP TASK CARD NR C53-125-01-01.
